# SDR DALA2020022801519

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 65,700 hours, 25,907 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3707 - DIV- TO PHL FOR A SMOKE EVENT. FLIGHT ATTENDANTS REPORTED A SMOKE SMELL IN THE CABIN. CORRECTIVE ACTION: C/W NO-GO TASKS - FOUND AFT DOOR HEATER FAILED - FORWARD TO MEL. REPLACED AFT DOOR HEATER PER AMM.
